American Journal of Computational Mathematics

Vol.2 No.2(2012), Paper ID 20093, 7 pages

DOI:10.4236/ajcm.2012.22016

 

One Approach to Construction of Bilateral Approximations Methods for Solution of Nonlinear Eigenvalue Problems

 

Bohdan Mykhajlovych Podlevskyi

 

Institute of Applied Problems of Mechanics & Mathematics, National Academy of Sciences of Ukraine, Lviv, Ukraine

 

Copyright © 2012 Bohdan Mykhajlovych Podlevskyi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


B. Podlevskyi, "One Approach to Construction of Bilateral Approximations Methods for Solution of Nonlinear Eigenvalue Problems," American Journal of Computational Mathematics, Vol. 2 No. 2, 2012, pp. 118-124. doi: 10.4236/ajcm.2012.22016.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.